snubbr.com

Low bone density or long term side effects of Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I will be starting Murad Resurgence in 2 weeks and I am nervous that I will not experience any side effects until after I am finished taking a full course. Did anyone experience or not experience any long term serious side effects after Murad Resurgence????? Has anyone experienced low bone density? Or ANYTHING post Murad Resurgence??? Everyone talks about the side effects while they are on it but what about after???..

Comments (13)

Your question was: Low bone density or long term side effects of Murad Resurgence?.

Thanks I have read them all. I just know that there are a lot more people that have Murad Resurgence journals than those who wrote into the positive negative Murad Resurgence forums. They helped me get a good idea but the negative experiences were so extreme I guess I was looking for a variety of responses together from diffrent people who did not write into the positive/negative forums...

Comment #1

The negative stories may seem extreme. But just remember they can become a reality. I am not saying it will happen to you but it is a possibility. You need to fully understand the dangers of the drug and weigh this up against your acne.I recommend looking into home light therapy, more effective than Murad Resurgence (and no side effects), but does require daily treatments to begin with...

Comment #2

I agree w/ lamarr1986. Murad Resurgence should only be for servere cystic acne that does not respond to anyother treatment avaiable. Even then you have to outweigh the benifits vs the risks. Murad Resurgence is not a premanent fix, very few does that happen to where the acne doesn't come back sometime down the road. Wether it be 6 months or 3 years. For some it can make the acne worse or develop other skin problems.

Not just in one, but three diffrent places. I would have never known had I not demanded a dexa scan to check my density. I also shrunk 1 1/2. (this was not from poor nutrition or low vit d either.)Osteopenia or osteoprosis is only one effect Murad Resurgence can have on the bones, there are others. I would try what lamarr1986 suggest, if you haven't tried home light therapy, what's there to lose?..

Comment #3

You can also read some of the Murad Resurgence logs where you had your original post. I moved this post as it's not a log/journal. That's where you'll find some good information about people's entire courses...

Comment #4

Thanks for the info, I am new to this site so I am not sure exactly what goes where thanks for the help!!..

Comment #5

Side effects can range from light to extreme, but it's almost inevitable you will receive some form of post Murad Resurgence side effects. when and where in the body is impossible to calculate considering the variables...

Comment #6

I'm in severe pain 18 months on+ after swallowing that last pill - my side effects started AFTER I finished the course. Permanant joint pain all over my body that is unrespsonsive to any treatments. Murad Resurgence can make your life an absolute hell. Whilst acne can and does too, at least you know it won't be long-term and will eventually pass. I'm confident in saying I doubt the Murad Resurgence side effects do...

Comment #7

When does it stop being a natural aging process for diminished eyesight when one is 40+, the instant an Murad Resurgence pill is taken?..

Comment #8

The only side affect I had after the pill is I felt relieve I wasnt having suicidal ideations anymore..

Comment #9

Hey,95% of people that reply to these posts are people who are still struggling with acne or the people who have had very unlikely outcomes post-treatment. For me, and the 10 or so friends that I know have used Murad Resurgence, the only post side-effect has been clear skin with the odd pimple here and there. Not one negative side effect from any of us.I would prescribe this medication to absolutely anyone. It is 100% worth it, don't listen to these people, and do yourself the biggest favor of your life, and GO ON Murad Resurgence!You will thank me in the future...

Comment #10

Nothing happened to me, except my acne came back, so now I'm back on Murad Resurgence. hopefully it'll go away this time...

Comment #11

This thread is cleaned up of bickering posts, undumped, and reopened...

Comment #12

I do not regret for one minute going on the two rounds of Murad Resurgence I did. My acne was really severe - it was the right treatment for me.Unfortunately I do/did have some long term effects from it. First of all, my acne keeps coming back. The first round was successful for 8 years, the second for 3. So it wasn't a cure for me. Second, after my second round, I had some pretty significant hair thinning that didn't kick in until the very end and after treatment.

Third, I always had sensitive skin, but now everything, everything, everything irritates it. To the point I can't wear most foundations without instantly breaking out into a red, itchy rash, whereas before that was never a problem. I cannot go outside on cold, windy days without covering my face with a scarf and hood, or I get embarrassingly red and splotchy. It takes about an hour to fade. I get hives constantly from who knows what.

I'm constantly on eggshells around this freakishly sensitive skin! It seems like for most people, their skin gradually desensitizes after Murad Resurgence, but not me.So, nothing too drastic. These are cosmetic issues really, and although they do bother me sometimes, I still don't regret the treatment. I needed it.I didn't have any long-term physical effects from the drug. No chronic joint pain, stomach/digestion issues, headaches, etc., etc. I honestly didn't have any physical symptoms while on it, either, or if I did, they certainly weren't to the degree where I noticed them much and connected it with the drug.My triglycerides level did skyrocket while I was on the drug, which concerned me at first, but it did not concern my derm enough to take me off or reduce my dosage..

Comment #13


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.